# SDR COM11772

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: PE610261
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS RETRACTED AFTER TAKEOFF.  REPLACED THE OUTBD FLAP ROLLERS.
